JournalsrlmVol. 29, No. 4pp. 721–738

Nodal solutions for nonlinear nonhomogeneous Robin problems

  • Nikolaos S. Papageorgiou

    National Technical University of Athens, Greece, and IMPM, Ljubljana, Sloveni
  • Vicenţiu D. Rădulescu

    IMPM, Ljubljana, Slovenia, AGH University of Science and Technology, Krakow, and University of Craiova, Romania
  • Dušan D. Repovš

    University of Ljubljana, Slovenia, and IMPM, Ljubljana, Slovenia
Nodal solutions for nonlinear nonhomogeneous Robin problems cover
Download PDF

A subscription is required to access this article.

Abstract

We consider a nonlinear Robin problem driven by a nonhomogeneous differential operator plus an indefinite potential. The reaction term is a Carathéodory function satisfying certain conditions only near zero. Using suitable truncation, comparison and cut-off techniques, we show that the problem has a sequence of nodal solutions converging to zero in the C1(Ω)C^1(\overline{\Omega})-norm.

Cite this article

Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, Dušan D. Repovš, Nodal solutions for nonlinear nonhomogeneous Robin problems. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 4, pp. 721–738

DOI 10.4171/RLM/831